1. Nampally health centre doctors, staff summoned  Telangana Today
  2. Hyderabad: State orders action against errant staff, doctors in ‘Nampally’ infants incident  The Siasat Daily
  3. 1 child dead, 4 critical, after they were given opioid tablets following vaccination in Hyd  The News Minute
  4. Hyderabad Medical Apathy: 2 dead, over 30 infants critical due to wrong medicine  Times Now
  5. Hyderabad: 1 infant dead, 22 critical after they were given wrong medicine  The Siasat Daily
  6. Google വാർത്ത-ൽ മുഴുവൻ വിവരങ്ങൾ കാണുക
Hyderabad: Just a day after an infant was reported dead with 32 others being hospitalized soon after they were administered vaccination in Hyderabad, theHyderabad: Just a day after an infant was reported dead with 32 others being hospitalized soon after they were administered vaccination in Hyderabad, the

Hyderabad: State orders action against errant staff, doctors in 'Nampally' infants incident

After getting a vaccination at an urban primary health centre in Hyderabad, a baby died and 26 children were hospitalized, officials said.After getting a vaccination at an urban primary health centre in Hyderabad, a baby died and 26 children were hospitalized, officials said.

Baby Dies, 26 In Hospital After Receiving Vaccination In Hyderabad

“Visited children effected by #vaccination and after dose medication given at Govt hospital Nampally today at Niloufer hospital, Hyderabad. It’s the sheer negligence on the part of Health Dept & authorities who administered the vaccination. A high level enquiry should be ordered.”

G.Kishan Reddy,BJP. on Twitter: "Visited children effected by #vaccination and after dose medication given at Govt hospital Nampally today at Niloufer hospital, Hyderabad. It’s the sheer negligence on the part of Health Dept & authorities who administered the vaccination. A high level enquiry should be ordered.… https://t.co/SyrfyRoZey"

HYDERABAD: A wrongly administered opioid is believed to be the cause of at least two infants dying in Hyderabad on Thursday.HYDERABAD: A wrongly administered opioid is believed to be the cause of at least two infants dying in Hyderabad on Thursday.

Wrong medicine kills 2 infants in Hyderabad, 32 kids in ICU | Hyderabad News - Times of India

After being prescribed the wrong medicine, two infants passed away in Hyderabad. The infants were administered with pentavalent medicine and were given Tramadol which adversely effected their health.After being prescribed the wrong medicine, two infants passed away in Hyderabad. The infants were administered with pentavalent medicine and were given Tramadol which adversely effected their health.

Opioid drug given instead of paracetamol.

Hyderabad: Wrong drug kills 2 kids, three put on ventilator

The State government ordered an inquiry into the Urban Primary Health Centre (UPHC) Nampally incident and promised actionThe State government ordered an inquiry into the Urban Primary Health Centre (UPHC) Nampally incident and promised action

Nampally health centre doctors, staff summoned

The baby boy was brought dead while two of the 26 children admitted to the Niloufer Hospital so far were in critical condition, officials said.The baby boy was brought dead while two of the 26 children admitted to the Niloufer Hospital so far were in critical condition, officials said.

Toddler dies, 2 others in critical condition after vaccination - India News

The alleged mistake reportedly took place because of the similar packaging on two drugs available at the centre.The alleged mistake reportedly took place because of the similar packaging on two drugs available at the centre.

Hyderabad: Infant dies after Nampally PHC staff allegedly give wrong medication after vaccination

The vaccination programme at an urban health centre in Nampally went awry, resulting in the death of an infant and hospitalisation of 31 babies on Thursday.The vaccination programme at an urban health centre in Nampally went awry, resulting in the death of an infant and hospitalisation of 31 babies on Thursday.

Hyderabad: Vaccination goes wrong, infant dies, 31 babies hospitalised

Several children were given vaccination at the PHC in Nampalli on Wednesday and some of them were brought to the hospital with complaints of fever, an official release said but did not give details of the vaccine or the age group of the children. Several children were given vaccination at the PHC in Nampalli on Wednesday and some of them were brought to the hospital with complaints of fever, an official release said but did not give details of the vaccine or the age group of the children.

Toddler Dies, 2 Others in Critical Condition After Vaccination in Hyderabad - News18

In a shocking incident which has come to light from Telangana’s Nampally area, one infant died and four others are on ventilator a day after they got vaccinated at the Urban Health Centre in the locality. One infant died and four others are on ventilator a day after were vaccinated in Urban Health Centre.

1 Child Dead, 4 Critical Following Vaccination at Hyderabad Hospital

Be it medical negligence, carelessness, or doctors being inconsiderate, the general public is pretty hesitant to go to new hospitals these days.Be it medical negligence, carelessness, or doctors being inconsiderate, the general public is pretty hesitant to go to new hospitals these days.

Hyd: Wrong medicine kills 2 infants, 32 kids in ICU

Around 15 children fell sick after being administered a vaccine at Nampally Urban health centre on Wednesday night of which condition of three was stated to be criticalAround 15 children fell sick after being administered a vaccine at Nampally Urban health centre on Wednesday night of which condition of three was stated to be critical

Hyderabad: 15 children fall sick after vaccination